This article is cited in 3 scientific papers (total in 3 papers)
Normal forms for formal series and germs of $C^\infty$-mappings with respect to the action of a group
G. R. Belitskii
This paper obtains a normal form for formal series and for germs of smooth mappings with respect to the action of a group. In particular, this yields a more precise version of the “resonance” normal form for differential equations. It is proved that under the action of a given group of $C^\infty$-mappings of coordinates any $C^\infty$-germ can be reduced to the sum of two germs, of which one is in normal form and the other has zero Taylor series at the origin.
Bibliography: 10 titles.
PDF file (1051 kB)
Mathematics of the USSR-Izvestiya, 1976, 10:4, 809–821
MSC: Primary 58A20, 58C25; Secondary 34C20
G. R. Belitskii, “Normal forms for formal series and germs of $C^\infty$-mappings with respect to the action of a group”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 855–868; Math. USSR-Izv., 10:4 (1976), 809–821
Citation in format AMSBIB
\paper Normal forms for formal series and germs of $C^\infty$-mappings with respect to the action of a~group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
G. R. Belitskii, “Normal forms relative to the action of a group on a space”, Math. USSR-Izv., 11:5 (1977), 1001–1010
G. R. Belitskii, “Invariant normal forms of formal series”, Funct. Anal. Appl., 13:1 (1979), 46–47
Raigorodskii A.M., “Small subgraphs in preferential attachment networks”, Optim. Lett., 11:2, SI (2017), 249–257
|Number of views:|